# SDR ASAA0480146

- Difficulty date: March 1, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PREFILGHT CHECK, FOUND FIRST FIVE EMERGENCY TRACK LIGHTS TESTS INOPERATIVE, TWICE.  RECONNECTED MODULE CONNECTOR, TWICE.  LIGHTS THEN OPERATED PROPERLY.  (M)
